2014 SCHEDULE OF EVENTS AND SCREENINGS

SHOCK STOCK 2014 SCHEDULE OF EVENTS !

FRIDAY APRIL 11TH
ROCK SHOW PRODUCTIONS INTERNATIONAL CINEMA SCREENING ROOM !

4:15 PM – LAST HOUSE ON THE LEFT  Dir. Wes Craven  -85 min
Classic film about Weasel, Junior, Sadie and Krug out for the day for some fresh air and sun 😉 One of the hardest and most extreme films ever made. Will make you piss your pants and…

5:50 PM – BLOW YOUR BRAINS OUT!
Q&A with LAST HOUSE ON THE LEFT star MARC SHEFFLER!
Junior reminisces about his role in one of the most iconic and legendary exploitation films of all time! Hosted by ULTRAVIOLENT Magazine’s Art Ettinger!

6:45 PM – THE SHORT SHOCK FILM BLOCK
OVER THREE HOURS OF SHORTS!!!

6:47 pm – NIGHT OF THE CUNTS- Dir. B10 – 7 min
CANADA
An accident at a factory creates a mutated pheromone, strong enough to attract a species of alien vaginas to “Urth”.

6:54 pm – COACH – Dir. David Andrews- 15 min
CANADA
This is one of my faves. Two guys drink tequila and have a heart to heart. Not saying a word more. Ending will speak for itself.

7:09 pm – MELON- Dir. Luis Solarat – 2 min
UNITED KINGDOM
Romance leads to tragedy. Also a melon gets fucked by a dude. Short and sweet.

7:11 pm – ANGER OF THE DEAD – Dir. Francesco Picone – 16 min
ITALY
Alice and Nicholas survived an epidemic that ravaged the world, now only inhabited by the undead. But the nightmare is not over…

7:27 pm – FARM GIRL STRONG- Dir. David Briggs – 10 mi
CANADA
When the tax man comes around to collect, ma and pa have left the farm and sweet little farm girl is running the show. She don’t got the money to pay, so she’s gotta think of another way to solve the problem. ( this is not a porno synopsis)

7:37 pm – TASHA AND FRIENDS- Dir. Greg Kovacs – 14 min
CANADA
Local children’s show host, Tasha, decides to shut the show down. Her puppet stars, however, want to shut her down…. permanently.

7:51 pm – THE STALL- Dir. Mike Lombardo – 13 min
USA
A pizza shop employee faces blasphemous terrors from outside time and space when he finds himself trapped in the restroom during the Lovecraftian apocalypse.

8:05 pm – VOICES FROM THE FOREST- Dir. Seb Godin – 30 min
CANADA
Something in the Forest is making people commit unspeakable acts, and if the madness doesn’t stop it will consume a small town. ( Partially shot at the very first Shock Stock with year one guest Johny Walker! )

8:35 pm – OCULAR- Dir. David Brudie – 15 min
USA
An experimental short film that delves into madness, rebirth, and salvation.

8:50 pm – ONE MORE FOR THE ROAD – Dir. N Ramaswaran – 17 min
CANADA
A married couple going on a road trip to rekindle their marriage leads to disastrous results.

9:07 pm – DEAD RUSH- Dir. Zach Ramelan – 10 min
CANADA
Experience a zombie apocalypse first hand, told entirely from the POV perspective of a young man as he struggles to escape the undead.

9:17 pm – DEMON BITCH- Dir. Mike McMurran – 11 min
CANADA
Toothafixes, spray bottles filled with holy water, and a drunken priest are the only weapons Frank and Jake have to defend themselves from their possessed friend.

9:28 pm – SPOOKSLAYERS- Dir. Michael Pereira – 16 min
CANADA
Three local “ghostbusters” find themselves in over their heads while investigating the mysterious disappearance of a young girl in their neighbourhood.

9:44 pm – SELF INVITED GUEST- Dir. Kasatura Kemal – 4 min
TURKEY
(synopsis from Turkish application ) Among people KK only wants to rest in peace, fortunately THERE IS ALWAYS MORE THAN ONE CHOICE.

9:48 pm – ZOMBIE MADNESS- Dir. Marcus Davies – 13 min
CANADA
The world has already been under siege by the undead. One soldier fights to protect himself. With no orders to follow and no help he survives.

10:01 pm – RUBY’S SECRET – Dir. Kalen Artinian – 4 min
CANADA
A young man and woman hit it off at a bar and head back to her apartment. The man soon discovers this ‘ one night stand’ is more than he bargained for.

 

FRIDAY APRIL 11TH

STATION PARK SINEMA SCREENING ROOM
AMERICAN INVASION!!!
The following two screenings are hosted at the station park inn on the main floor in one of their board rooms. Seating is limited and no pass is required so make sure you get a seat!! Room is licensed so Drinks will be available for purchase on site!

10:45 PM – TIME TO KILL – Dir. Brian Williams – 71 min
Ellie Church rips it up in this homage to everything creasy and greasy. Southern Fried sexuality mixes with sanguine slaughter when Sara uses her last few hours alive to extract bloody revenge on every cock nose that crosses her path! Also she gets sudsy in the tub with a scrub a dub dub! W O E !!! !

12:00 AM – SCIENCELESS FICTION – Dir. Bill Zebub – 120 min
It just wouldn’t be a SHOCK STOCK Weekend without a Bill Zebub movie to screen! The king of the B-Movies is back with what promises to be his most ballsy and hilarious film to date! Special prizes and copies of his latest masterpiece INDIE DIRECTOR will be given away at the screening. !!

 

SATURDAY APRIL 12TH

ROCK SHOW PRODUCTIONS INTERNATIONAL CINEMA SCREENING ROOM !

11:05 AM – NIGHTMARE VACATION : ARAWAK MEMOIRS
Q&A With SLEEPAWAY CAMP star FELISSA ROSE!
Slasher films don’t get much better than Sleepaway Camp, and Felissa has never stopped, slashing her way through the horror business and working with many other legends in the process. HORROR IN THE HAMMER’S Aaron Allen hosts a Q&A which promises to deliver the goods. !

11:45 AM- 16MM MOVIE SHOW! PHANTOM OF THE PARADISE & SHORTS
A 16mm classic film show courtesy of DR.DUKE and the LONDON DEPT. OF SLEAZE!
First up is a LOCAL SUBMISSION SHORT — The only Short Film submitted to Shock Stock ON CELLULOID!
BETWEEN DREAMS- Dir. Rory Leydier – 12 min
A haunting portrayal of one man’s inability to come to grips with his past, locking him into a moment in time where his life shifted forever.
KID FROM BORNEO – Dir. Robert McGowan – 18min
Classic Little Rascals where Dickie and Spanky go to visit their out of control, vagabond, long lost uncle George as he rolls into town with the circus. Classic mix up has em bring home the “Wild Man From Borneo” instead who goes koo koo crazy in the house and
gets wowiekazowie all over the place.
THE PHANTOM OF THE PARADISE – Dir. Brian DePalma – 92 min
40th ANNIVERSARY SCREENING!!! Tells the story of Winslow Leach who sells his soul to the Satanic Swan for a chance at stardom only to have his life, his love, and his face ripped from him! Now as the Phantom, Winslow terrorizes the opening of Swan’s new
concert hall and extracts a beautiful trip of revenge on him and his handful of musical madmen. FOLLOWED BY A Q&A WITH STAR GERRIT GRAHAM hosted by Anthony D P Mann. !

2:30 PM – HE AIN’T NO DOCTOR
Q&A With HUMAN CENTIPEDE star LAURENCE R HARVEY
Laurence is a crowd pleaser both in front of the camera and with fans. Get to know this true WILD MAN and let him show you what he plans to do at Call The Office at the Saturday Night Scumbag Soiree! !

3:15 PM – BLACK FAWN DISTRIBUTION “SPECIAL PRESENTATION” 81 min
Secret film screening!!! More info coming soon!!! MUST SEE!! !!

4:50 PM – GINGER LYNN MAKES ME HOT
Q&A With GINGER LYNN
Ginger hasn’t got much to hide but you better believe she’s getting probed for all her secrets and she’s gonna spill em all over the convention floor when she gets hard pressed to give up some dirty words about anything and everything…. was that dirty sounding? Well it should sound dirty cause this is an uncensored Q&A Hosted by Shock Stocks own James Bialkowski.
DISCRETION ADVISED !

5:40 PM – WORLD PREMIERE
PHANTOM OF THE OPERA – Dir. Anthony D P Mann – 95 min
When a paranormal reality TV series comes to film an episode at an old theatre, the ghosts of the past are reawakened… Gaston Leroux’s classic tale of a disfigured madman’s murderous obsession for a young opera singer returns to its horror roots, in a fresh adaptation that sets the familiar story in the 1930s. But has the masked demonic Phantom now returned to
exact his revenge in the present-day? ! !

SATURDAY APRIL 12TH
OFFICIAL OFFSITE EVENTS !

7:00 PM – GRAND THEATRE – EVIL DEAD: THE MUSICAL
Presented by Iglesia Productions
Special Showing with original Evil Dead star HAL DELRICH in attendance!
The Play EVIL DEAD: THE MUSICAL is based on Sam Raimi’s 80’s cult films EVIL DEAD, EVIL DEAD 2 and ARMY of DARKNESS. All hell breaks loose when five college kids travel to a secluded cabin in the woods and accidentally unleash an evil
force. This may sound like a scary horror, believe you me, it’s not! The play is jam packed with overexcited songs, campy acting, where everyone in the audience marches out with a smile, and possibly, with a little blood on their hands! !

FREE ADMISSION FOR WILD MAN PASS HOLDERS!
A LIMITED NUMBER OF TICKETS MAY BE AVAILABLE AT THE SHOCK STOCK BOX OFFICE
PLEASE NOTE : WILD MAN deluxe ss2014 pass holders will be given their tickets to this event when they present their pass at Shock Stock 2014. Tickets will not be available for pick up at the Grand Theatre. !! !

9:30 PM – CALL THE OFFICE – SCUMBAG SOIREE
HOLY SHIT !! The Scumbag Soiree is the ultimate chunk blower Saturday night shindig! The MONSTERS OF SCHLOCK will blow you away when they attempt to break a GUINNESS WORLD RECORD live on the stage! ( Google it…. Gross! ) Then, LAURENCE R HARVEY is going to help organize the WORLDS LARGEST HUMAN CENTIPEDE SHOT!! ( watch the youtube video to learn more… Also Gross! ) And Finally, the official house band of Shock Stock , SPROCKET DAMAGE, jams out to all your favourite heavy hits from the world of Horror, Exploitation, and more!
FREE ADMISSION FOR WILD MAN PASS HOLDERS!
$5 FOR REGULAR PASS HOLDERS AND VENDORS!
$10 FOR SAD SACKS! !!

SUNDAY APRIL 13TH
ROCK SHOW PRODUCTIONS INTERNATIONAL CINEMA SCREENING ROOM !

11:05AM –MEMOIRS OF A JERSEY BOY AND HIS DEAD HOOKER
A special screening of FRANKENHOOKER followed by a Q&A with star James Lorinz. Get the scoop on all the creasy and greasy happenings when NYC Wildman Frank Henelotter shot this masterpiece almost 25 years ago!! !

1:10PM – VHS CRAZED
Watch the ultimate Canadian WTF SOV VHS of all time with the man himself, star CAMERON KLINE! Followed by an equally weird Q&A hosted by Videonomicon’s Tyler Baptist. !

3:00 PM – BEYOND THE BOUNDARIES OF CINEMA- Q&A with SID HAIG
Capt. Spaulding himself reminisces about his film legacy spanning over 50 years. From SPIDER BABY to MIMESIS, Sid will shoot the shit with his fans. No guff.  Hosted by ULTRAVIOLENT Magazine’s Art Ettinger!!

3:50 PM – THE KILLING GAMES – Dir. Barry J. Gillis – 101 min
Dirty Jesus and Son of Satan embark on a sanguine rampage of anarchy in this over the top,
offensive addition to the tasteless underbelly of modern trash cinema. VIEWER
DISCRETION IS ADVISED. NO ONE UNDER 18 PERMITTED. LAST SHOW OF THE
WEEKEND TO BLOW YOUR MIND

This entry was posted in Uncategorized. Bookmark the permalink.

1 Response to 2014 SCHEDULE OF EVENTS AND SCREENINGS

  1. daniel says:

    it was cool going on Friday just wish they had the Q&A on Friday with sid haig would have loved to see it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s